MedElevator Войти в исследования
← Поиск публикаций
La Revue de medecine interne · 2018

[Sweet's syndrome induced by pegfilgrastim during a myelodysplastic syndrome AREB2: A case report].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Nelis S, Azerad M-A, Drowart A, Lewalle P, Efira A

Аннотация

INTRODUCTION: Sweet's syndrome is an acute neutrophilic dermatosis characterized by abrupt onset of skin lesions accompanied by fever, arthralgia, leukocytosis and diffuse neutrophilic infiltration of the dermis, as well as an excellent response to corticosteroid therapy.

CASE REPORT: A 46-year-old patient with myelodysplastic syndrome was admitted for chemotherapy. On the eighth day of chemotherapy, he received a single dose of pegfilgrastim. Three days later, he developed pyrexia, conjunctivitis, arthralgia and erythematous and painful papulo-nodular lesions. Broad-spectrum empiric antibiotic therapy was started but the patient's condition deteriorated. Biology showed pancytopenia and inflammatory syndrome. Microbiological tests, autoimmune serologies and chest-computed tomography were negative. Cutaneous biopsy was compatible with Sweet's syndrome. A diagnosis of Sweet's syndrome induced by pegfilgrastim was made and intravenous corticosteroid therapy was started with a rapid favorable outcome.

CONCLUSION: Sweet's syndrome is a rare adverse effect of G-CSF.

Предметные рубрики MeSH